# SDR IXXA202272807

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 64,737 hours, 25,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 149N755089
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Part time: 64,737 hours, 25,014 cycles
- Component: Chord Tee, Boeing
- Component part number: 149N755089
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWW FILLET PANEL 197BL AFT SUPPORT/ATTACH FLANGE HAS CORROSION AROUND O/B NUTPLATE.
